MathSciNet Relay Station
MathSciNet bibliographic data
MR1460353 35K60 (35B40)
Nam, Ill-Hyeon; Ju, Hyeong-Kwan Asymptotic behavior of blow-up solution of a localized semilinear parabolic equation. Honam Math. J. 19 (1997), no. 1, 61–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement